| Model Number |
MT22495-BLU |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver displayed err hwbat.No additional event or patient information is available.No product or data was provided for evaluation.The complaint confirmation of the error icon could not be determined.A root cause could not be determined.